A member asked:
is it possible to get a rash on your face from using orajel? have a few teeth that hurt and have been using orajel to relieve the pain.
2 doctor answers
Dr. Lee Patalowski answered
Specializes in Dentistry
Yes, : Yes, some known adverse effects to orajel include burning, contact dermatitis, erythema, pruritis, rash, stinging and tenderness. Orajel is a drug and caution must be used.
Answered on Jan 7, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a rash that appears on the inside of my elbow that itches and then goes away for few weeks what is it
I have a lump below my ribcage on the left center and it hurts what is this ive been dizzy alot also
I have a swelling on the side of my nail on my finger is there something i could do to get rid of it it hurts
Is it possible to get a mrsa staph infection in your inner vagina lip from a cut u got shaving especially since have had reaccurring mrsa for 6 years
I have a scar on my eyebrow from a recent fall i cut it open and didnt go to the er why does it still hurt my browbone looks bigger too its been nine
Whaats it mean if u have a lump om your neck but not in th back kinda on the back middle of you neck thats been there fro like a week to two weks and its hard and dimed shapted
I have been feeling very tired and getting lots of headaches but now I have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread across my stomach
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!